# SDR AALA20141114014

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 10,026 hours, 3,998 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Condition: Faulty
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, EMER NOT DECLARED & LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  TOTAL AIR TEMPERATURE PROBE INOPERATIVE.  R & R TOTAL AIR TEMPERATURE PROBE HEATER IAW AMM 34-21-06.  PERFORMED REQUIRED TESTS IAW AMM 30-31-00-730-801.  SYS CHECKED NORMAL.
